MathSciNet Relay Station
MathSciNet bibliographic data
MR258948 (41 #3593) 20.30 (13.00)
Bang, Chang Mo Countably generated modules over complete discrete valuation rings. J. Algebra 14 1970 552–560.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement